My almost 12 year old son was diagnosed with ADHD in kindergarten and was taking Concerta up until about 6 months ago. We took him off 36mg because it stopped working and because of the side effect of not eating and his weight too low, the dose could not be upped. He's taken Intuniv 1mg for three nights now and he has been complaining of being very dizzy and tired, (almost Zombie like.) Will this go away?
- Intuniv Information for Consumers
- Intuniv Information for Healthcare Professionals (includes dosage details)
- Side Effects of Intuniv (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Jan 2010 • 4 answers
Posted 24 Dec 2011 • 1 answer
Posted 10 Apr 2012 • 2 answers
Posted 1 Sep 2015 • 0 answers
My 19 year old son has decided to stop taking his ADHD med Intuniv. He went to see his Dr and the Dr
Posted 10 Feb 2016 • 0 answers